Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

As I am suffering from hypothyroidism why am I having pain in my body ?

sir .i m 18 yrs old ,suffering from hypothyroidism ...i have problem ,,70kg wht ,fatiguness ,pain in body...taking thyrox 100mg ,from last 4 months ,,whwt can i do Thanks, Anurag
Fri, 6 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
dear Anuragkumar,please get your thyroid check and adjust the dose of tablets accordingly.Hypothyroidism can lead to all this but if your reports are normal with tablets and one has to look for other causes also like other hormone abnormalities,nutritional deficiency etc.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello in the past I was diagnosed with hypothyroidism but the pills made me gain a lot of weight and didn t help my symptoms at all! The Dr took me off the pills about 3 years ago and I felt better again! I am having a lot of foot pain but do not have diabetes! I have treed different shoes, only wearing cotton socks changing shoes frequently. I only wear decent shoes not trendy fashions! I am a long time sufferer with fibromyalgia and DJD and have stayed on top of most new symptoms! Recently I went through a 10 month period of being homeless and near starvation. I am trying very hard to build my body back up nutritionally but find walking nearly impossible! My muscles are nearly non existent and I m not sure how to rebuild my body and help the foot pain! Mary

doctor1 MD

Hi, Can some body help me what to do. My Age 23, Female, Married. These are my Thyroid test results. Test Method is ‘Chemiluminescence immunoassay’. Results are: t3 = 1.11 ng/ml t4 = 4.78 ug/dl tsh = 7.10 uIU/ml after 2 months and 20 days taking the medicine of Thyronorm 25mcg test resutls are: t3 = 0.99 ng/ml t4 = 5.88 ug/dl tsh = 31.65 uIU/ml and the problem is sleeping more than 16 hours per day, no control on emotional levels. It was not like this before 3 months. Is this Hypothyroid? can some one suggest me what to do?

doctor1 MD

hi im a female of age 38. and weight 108. im suffering from hyothyroidism. im taking 200mg thyronome tablet everyday in my empty stomach.. as a result of thyroidism i got the joint pain and increase in body weight. my arm muscles get loosened and vericos vein outside .. whats the remedy for weight loss?????

Recent questions on  Thyroid

doctor1 MD

hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate

doctor1 MD

Hi,I have a unusual issue that causes muscle fatigue, general fatigue, and slightly elevated blood pressure. I have been to the E.R. once, and they checked my blood, but said everything came back perfect . I know the doctor said something about checking for sodium potassium and thyroid stuff. I don t know what else though. I ve had this issue for about 3 months now, and it started simply with slight weakness in my upper legs, then as the the day would progress, it would move into calfs, neck and shoulders, etc. Now, anytime I try and walk up stairs,my legs burn, I have out of breath, and it s just very uncomfortable.

doctor1 MD

I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.

doctor1 MD

Dear Sir,

I'm 23 female, 5 feet 6 inch tall, 65 Kg, married. Though I look fresh, I feel weak and I have to sleep at least 10 hours/day. According to Diagnostic Report, my Hemoglobin percentage is less and Thyroid percentage is high. Though I look fresh, I feel weak and I have to sleep at least 10 hours/day. Gradually I am loosing my sexual excitement also. What should I do now? Please advice. Thanks. Rani, Mumbai.

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...